# SDR HALA2018101700504

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 2,999 hours, 715 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OPEN- ETOPS SIGNIFICANT SYSTEM, ENG 2 OIL CHIP DETECTOR. REPAIR IN WORK. REMOVED AND REPLACED NR 2 ENG IAW AMM 71-00-51-400-802-A. ALL RUN AND LEAK CHECKS WERE GOOD. AIRCRAFT OK FOR SERVICE.
